# SDR CALA20191011727

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 45,251 hours, 16,091 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE 2 CRACKS AT VERTICAL PRESSURE DECK WEB (UPPER VAPOR BARRIER) IN LEFT WHEEL WELL. 1.0" CRACK LOCATED IN WING CENTER SECTION REAR SPAR VERTICAL 3485365 FOR OTHER CRACK PRESSURE DECK WEB BETWEEN LBL 40 AND LBL 45.64 REF LOG PAGE INSTALLED EWIS IN CABIN AND WHEEL WELL REF GMM 05-35-51 PERFORMED STEPS A B AND C OF PARA 4 OF SRM 57-10-10 REPAIR 4 C/W INSP. PARA 4 OF SRM 57-10-10 REPAIR 4, STEP C, NO CRACKS FOUND. PERFORM SLOT OUT OF DAMAGE AREA ON BOTH BAY REF SRM 57-10-10 REP AIR 4 STEP 4.D.HIGH FREQUENCY EDDY CURRENT NEDDED. SRM 57-10-10 REPAIR 4.TABLE 201 STEP F. VERFIED MATERIAL USE FOR REPAIR AS .100 2024-T3 P.O.#8369903 REF C/W HFEC REF 57-10-10 REPAIR 4 STEP 4.E. AND 737 NDT 51-00-00 PART 6 PROC 23 NO DEFECTS NOTED AT THIS TIME.  ALSO VERIFIED REPAIR MATERIAL OKAY FABRICATE REPAIR. REPAIR 4
